| Model Number |
72404130 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Urinary Incontinence (4572)
| Date of Event |
08/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced recurrent urinary incontinence and cuff atrophy.A surgical procedure was performed to remove and replace the aus.No further patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404127
serial number: n/a
batch/lot number: 1100685588
model/catalog description: control pump fgs iz
unique identifier (udi) #: (b)(4).Model number/catalog number: 72400024
serial number: n/a
batch/lot number: 1100643537
model/catalog description: balloon fgs 61-70 cm
unique identifier (udi) #: (b)(4).